| Catalog Number |
DYND11501 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
05/01/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
It was reported that as the rn was administering the medication, the indwelling balloon popped inside the patient.The rn immediately stopped administering medication, unclamped the catheter tubing, drained the balloon with a syringe and removed the catheter.No additional patient outcome or medical intervention information was provided.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.
Event or Problem Description
It was reported that as the rn was administering the medication, the indwelling balloon popped inside the patient.The rn immediately stopped administering medication, unclamped the catheter tubing, drained the balloon with a syringe and removed the catheter.No additional patient outcome or medical intervention information was provided.